Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 32, NWS Philadelphia/Mount Holly

April 7, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 7, 2010, 6:29 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2010, 6:29 AM EDT (10:29 UTC)
Expired
Apr 7, 2010, 10:20 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WHUS71 KPHI 071029
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 AM EDT WED APR 7 2010
 
ANZ452>455-071600-
/O.NEW.KPHI.SC.Y.0032.100407T1029Z-100407T1600Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
629 AM EDT WED APR 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. 

SEAS HAVE RISEN TO SMALL CRAFT ADVISORY CRITERIA IN THE SOUTHERN
WATERS. AS WINDS WEAKEN SLIGHTLY AS THE DAY PROGRESSES AND THE
DIRECTION VEERS SLIGHTLY MORE FROM THE SOUTHWEST, SEAS ARE
EXPECTED TO SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
437 
WHUS71 KPHI 071420
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1020 AM EDT WED APR 7 2010

ANZ452>455-071530-
/O.CAN.KPHI.SC.Y.0032.000000T0000Z-100407T1600Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1020 AM EDT WED APR 7 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SMALL CRAFT
ADVISORY. WAVE HEIGHTS HAVE SUBSIDED TO LESS THAN 5 FEET. 

$$

IOVINO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 6:27 AM EDT, 2 minutes earlier.

Area forecast discussion, Apr 7, 6:27 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 AM EDT WED APR 7 2010

.SYNOPSIS...
BERMUDA HIGH PRESSURE SOUTH OF THE REGION WILL CONTINUE ITS
INFLUENCE THROUGH THURSDAY. A SLOW MOVING COLD FRONT IS EXPECTED TO
CROSS THE REGION LATER ON THURSDAY WITH HIGH PRESSURE MOVING IN
BEHIND IT FOR FRIDAY THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
WITH THE BERMUDA HIGH PRESSURE STILL FIRMLY ENTRENCHED OVER THE
EASTERN SEABOARD WE WILL SEE ANOTHER SUMMER LIKE DAY ACROSS OUR CWA
ON WEDNESDAY. MODEL 1000 TO 850H THICKNESSES DO SHOW A DECREASE
DURING THE DAY ON WEDNESDAY OF ABOUT 10DM FROM TUESDAY, BUT WITH THE
STAUNCH LLJ PERSISTING AND AN IDENTICAL AIR MASS IN PLACE WE WILL
ONCE MORE SEE DAYTIME HIGHS CLIMB INTO THE MID TO UPPER 80S IN MOST
LOCALES WITH EVEN A FEW 90F READINGS ALONG THE COASTAL PLAIN.

THE ECMWF AND CANADIAN ARE SHOWING A VERY WEAK SURFACE TROUGH AXIS
PUSH THROUGH, MAINLY CAUSED BY THE INTENSE HEATING, WHICH WOULD
EXPLAIN THE DECREASING THICKNESSES. STILL THERE WILL BE VERY
LITTLE CLOUD COVER THIS MORNING AND A VERY DRY GROUND AIDING IN
CLIMBING AFTERNOON TEMPERATURES. MODEL FORECAST SOUNDINGS HAVE
MOST OF THE REGION GOING SUPERADIABATIC FOR A TIME THIS AFTERNOON
WITH AMPLE MIXING TAKING PLACE AND LOTS OF DRY AIR TO PULL DOWN.
DUE TO THE ABOVE, A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OUR
NEW JERSEY AND PENNSYLVANIA COUNTIES FOR WEDNESDAY AFTERNOON. SEE
THE FIRE WEATHER SECTION FOR MORE DETAILS.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
BERMUDA HIGH STILL HOLDING TIGHT ONTO THE REGION FOR THE FIRST
HALF OF THURSDAY, BUT THEN WE SLOWLY SEE A CHANGE OCCURRING FROM
WEST TO EAST. A SLOW-MOVING COLD FRONT WILL BE APPROACHING FROM
THE WEST DURING THURSDAY...BUT IT SEEMS TO BE A BIT SLOWER THAN
PREVIOUS RUNS. THE EURO AND SREF WERE IN CLOSE AGREEMENT WITH THE
TIMING OF THE FROPA ON THURSDAY AND PER HPCS MDL DISCO, THESE MDLS
WERE USED FOR THE SHORT TERM. THERE IS A DECENT SHOT OF SEVERE
CONVECTION ON THURSDAY/THURSDAY EVENING AS DAYTIME HIGHS WILL ONCE
AGAIN BE WELL ABOVE NORMAL, ALTHOUGH NOT AS WARM AS ON WEDNESDAY.
INCREASING SHEAR AND CAPE INDICES INDICATE THE POSSIBILITY OF
DAMAGING WINDS AND HAIL ON THURSDAY, HOWEVER, WE NEED TO HAVE OUR
DEWPOINT TEMPERATURES REBOUND NICELY IN THE MID TO UPPER 50S ON
THURSDAY FOR SAID CONVECTION TO COME TO FRUITION. WE CONTINUE THE
CURRENT WORDING IN OUR HWO FOR THE INCREASED THREAT OF SEVERE
CONVECTIVE WEATHER ON THURSDAY.

ONCE THE FRONT MOVES THROUGH EARLY ON FRIDAY MORNING WE SEE
ANOTHER DECENT SHOT OF HEAVY PRECIPITATION ASSOCIATED WITH THE
ADVANCEMENT OF THE MID-LEVEL CLOSED LOW. WINDS SWING AROUND TO THE
WEST NORTHWEST AND A DRYING TREND WILL CONTINUE THROUGHOUT THE DAY
ON FRIDAY. TEMPERATURES WILL ALSO TAKE A HIT ON FRIDAY WITH THE
COOLER WESTERLY FLOW... DAYTIME HIGHS SHOULD END UP AROUND NORMAL
WITH CLEARING SKIES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THIS EXTENDD PD IS ONE OF THE QUIETEST IN MY RECENT MEMORY.  HIGH
PRESSURE BUILD IN BEHIND THE DEPARTING CDFNT AND IS OVER THE REGION
INTO THE MIDDLE OF NEXT WEEK.  DRY WX WITH TEMPS STARTING OUT AROUND
NORMAL THEN WARMING TO ABOVE SEASONAL TEMPS CAN BE EXPECTED.  A WK
CDFNT IS FCST TO CROSS N OF THE REGION SUNDAY AFTN/EVENING AND
SHOULD BRING NOTHING MORE THAN AN INCREASE IN CLOUDS.  THE PRECIP
SHOULD STAY WELL TO  THE N.  THE RIDGE REESTABLISHES ITSELF LATER
MONDAY INTO WEDNESDAY.  THE GFS, INEXPLICABLY TRIES TO DEVELOP SOME
LIGHT PRECIP CLOSE TO THE CENTER OF THE HIGH ON MONDAY/NIGHT TUESDAY,
BUT THIS ASPECT IS BEING IGNORED ATTM. THE LATEST ECMWF (06/12Z)
SUPPORTS A DRY FCST THROUGH THE PD, AND DON'T SEE ANY CONVINCING
REASON TO DEVIATE.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD, WITH ONLY CIRRUS
AT THE TAF SITES. THERE HAS BEEN ENOUGH OF A SOUTHWEST WIND  TO
PREVENT ANY VISIBILITY RESTRICTIONS FROM DEVELOPING TOWARD MORNING.
WE HAVE EVEN SEEN SOME TEMPERATURE JUMPS WHERE THE WINDS HAVE
RECOUPLED.

VERY DRY AIR MASS IN PLACE OVER THE TAF SITES, SO PRETTY MUCH CIRRUS
OR NOTHING AT ALL THROUGH THE DAY. WINDS WILL START MIXING LATE THIS
MORNING, BUT THE TAF SITES ARE FORECAST TO BE BETWEEN TWO LOW
LEVEL JET CORES (ONE NOW AND ANOTHER TONIGHT), SO PEAK GUSTS SHOULD
REACH 20 TO 25 KTS. THE GRADIENT WIND IS EXPECTED TO BE SOUTHWEST
AND WITH ABOUT 25 KNOTS OF WIND BETWEEN THE SURFACE AND 850MB,
BOTH SHOULD PREVENT THE SEA BREEZE FROM MAKING IT TO MOST OF THE TAF
SITES. OUR HIGH RESOLUTION MODEL BRINGS THE SEA BREEZE INTO KACY AT
ABOUT 23Z, THE CURRENT TAF SUGGESTS A SLIGHT WIND DIRECTION SHIFT,
WE WILL AMEND KACY AND KMIV WITH THE 09Z KPHL TAF TO SHOW A STRONGER
WIND DIRECTION SHIFT. WINDS ARE FORECAST TO DECOUPLE WEDNESDAY NIGHT
IN SPITE OF THE NEXT LOW LEVEL JET AND NO GUSTS WILL BE CARRIED PAST
23Z. NO VSBY RESTRICTIONS ARE EXPECTED THROUGH THE EVENING AND WITH
THAT LOW LEVEL JET TONIGHT, AM INCLINED TO THINK THIS WOULD BE TRUE
THROUGH THE NIGHT.

OUTLOOK...
A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE ON THURSDAY NIGHT.
AS A RESULT, WE MAY SEE SOME SHOWERS AND THUNDERSTORMS FROM LATE
THURSDAY INTO EARLY FRIDAY. HIGH PRESSURE AND DRY WEATHER SHOULD
FOLLOW FOR LATE FRIDAY AND FOR THE WEEKEND.

&&

.MARINE...
SEAS HAVE RESPONDED IN THE SOUTHERN WATERS TO A LLJ THAT PASSED
ACROSS OUR CWA THIS MORNING. THERE IS A LULL IN THE WINDS THIS
AFTERNOON BEFORE THEY RISE AGAIN. UNFORTUNATELY THIS LEAVES US
BOUNCING AROUND THE SCA CRITERIA OVER THE NEXT 24 TO 36 HOURS
BEFORE A GREATER CHANCE COMES ALONG PRECEDING THE COLD FRONT. FOR
NOW WE WILL ISSUE A SCA FOR THE REST OF THE MORNING AND SEE IF
SEAS START TO SUBSIDE AS THE MORNING CONTINUES.

BERMUDA HIGH PRESSURE IS FORECAST TO INFLUENCE OUR REGION INTO
THURSDAY. THE WIND WILL BE MAINLY FROM THE SOUTHWEST THROUGH
WEDNESDAY NIGHT, THEN IT SHOULD BECOME MORE SOUTHERLY FOR THURSDAY.
WHILE THE WIND MAY BECOME GUSTY OVER LAND DURING THE DAYLIGHT HOURS,
THERE SHOULD BE FEW IF ANY GUSTS OVER THE WATER, BEING THAT THE
WATER TEMPERATURE REMAINS QUITE COOL (AROUND 50 DEGREES OR SO).

A COLD FRONT FROM THE WEST IS EXPECTED TO ARRIVE ON THURSDAY NIGHT.
AS IT APPROACHES, WE MAY BEGIN TO EXPERIENCE ISOLATED GUSTS TO 25
KNOTS OVER THE WATER FROM LATE THURSDAY INTO THURSDAY NIGHT. WITH
THE SOUTHERLY FLOW, WAVES ON THE OCEAN MAY BUILD TO 5 OR 6 FEET
DURING THAT TIME FRAME AND A SMALL CRAFT ADVISORY MAY BE NEEDED.

THE FRONT SHOULD PASS FARTHER OFF THE COAST ON FRIDAY. WE SEEM TO
HAVE A BETTER CHANCE OF EXPERIENCING GUSTS IN THE 25 KNOTS RANGE ON
FRIDAY NIGHT, AS COOL AIR BEGINS TO WORK ITS WAY OVER THE WATER.

HIGH PRESSURE IS ANTICIPATED TO FOLLOW FOR THE WEEKEND, WITH WIND
GUSTS AND OCEAN WAVE HEIGHTS FALLING BELOW SMALL CRAFT ADVISORY
CRITERIA.

&&

.FIRE WEATHER...
FOR WEDNESDAY, WINDS ARE FORECAST TO BECOME GUSTY BY AFTERNOON AS
THE SOUTHWEST OR WEST-SOUTHWEST FLOW RESPONDS TO THE INCREASED
GRADIENT. ENHANCED BOUNDARY LAYER MIXING WILL HELP TO AIDE THE
DRYING OF OUR SURFACE LAYER AS DEWPOINTS AND RHS DECREASE. WIND
GUSTS SHOULD BE AT OR OVER 20 MILES AN HOUR FOR MOST SPOTS DURING
THE AFTERNOON HOURS. FUELS WILL CONTINUE TO BE VERY DRY AND THERE
IS NO PRECIPITATION EXPECTED ON WEDNESDAY TO INCREASE THE FUELS,
THEREFORE WE HAVE ISSUED A RED FLAG WARNING FOR ALL OUR
PENNSYLVANIA AND NEW JERSEY COUNTIES, EXCEPT THE IMMEDIATE
COASTAL REGIONS, FROM 15Z TO 23Z WEDNESDAY.

WE WILL CONTINUE TO MENTION OUR DELMARVA COUNTIES IN OUR HWO/SPS
PRODUCTS AND HAVE LATER SHIFTS REASSESS THE CONCERNS. RELATIVE
HUMIDITIES DID NOT FALL INTO OUR RFW CRITERIA IN THESE LOCATIONS.

&&

.CLIMATE...
SOME RECORD HIGHS MAY FALL OVER THE NEXT COUPLE OF DAYS, ESPECIALLY
SOME OF THE "CHEAPER" LOWER ONES. TODAY AND WEDNESDAY WILL VIE FOR
THE WARMEST DAY....WITH WEDNESDAY PROBABLY WINNING SLIGHTLY.
RECORD HIGHS ARE GENERALLY HIGHER ON WEDNESDAY. THE 90F ON APRIL
7TH IS THE EARLIEST 90 FOR PHL. ONE OF THESE AFTERNOONS, THE OFF
THE DELAWARE RIVER WIND MIGHT KEEP PHL INTL LOWER THAN SURROUNDING
SITES.

RECORD HIGHS FOR THE NEXT THREE DAYS...

          TODAY        THURSDAY
ACY       84 IN 1991   87 IN 1991
PHL       90 IN 1929   90 IN 1929

ILG       87 IN 1929   87 IN 1929
ABE       88 IN 1929   90 IN 1929

TTN       88 IN 1929   87 IN 1991
GED       81 IN 1954   84 IN 1959

RDG       88 IN 1929   88 IN 1929
MPO       85 IN 1929   80 IN 1929

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM EDT THIS
     EVENING FOR PAZ054-055-060>062-067>071.
NJ...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM EDT THIS
     EVENING FOR NJZ001-007>010-012-013-015>023-027.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ452>455.

&&

SYNOPSIS...HEAVENER
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...NIERENBERG
AVIATION...GIGI/IOVINO
MARINE...GIGI/IOVINO
FIRE WEATHER...HEAVENER
CLIMATE...GIGI
Hazardous weather outlook, Apr 7, 6:29 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 AM EDT WED APR 7 2010

NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-067>071-081030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
629 AM EDT WED APR 7 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MIGHT OCCUR LATE IN THE
DAY THURSDAY OR THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ014-024>026-081030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-EASTERN MONMOUTH-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
629 AM EDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THE FIRE SPREAD POTENTIAL WILL BE ELEVATED WEDNESDAY AFTERNOON, AS
WINDS WILL BE GUSTY, HUMIDITIES WILL BE LOW, AND FUELS WILL BE
DRY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MIGHT OCCUR LATE IN THE
DAY THURSDAY OR THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452>455-081030-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
629 AM EDT WED APR 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MIGHT OCCUR LATE IN THE
DAY THURSDAY OR THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450-451-081030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
629 AM EDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MIGHT OCCUR LATE IN THE
DAY THURSDAY OR THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 7, 4:27 AM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
427 AM EDT WED APR 7 2010

DEZ001>003-MDZ008-012-015-019-020-071430-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON
427 AM EDT WED APR 7 2010

VERY DRY AIR AND STRONG GUSTY WINDS FROM ALOFT WILL BE PULLED TO THE
SURFACE ON WEDNESDAY IN RESPONSE TO INTENSE DAYTIME HEATING. FUEL
MOISTURES ARE CURRENTLY VERY LOW AND WILL REMAIN LOW ON WEDNESDAY AS
RELATIVE HUMIDITY VALUES BEGIN TO DECREASE THROUGH THE EARLY
AFTERNOON HOURS. HUMIDITY VALUES ARE NOT FORECASTED TO REACH RED
FLAG WARNING CRITERIA IN DELAWARE AND MARYLAND, HOWEVER, THE
SITUATION WILL BE CLOSELY MONITORED AND ADJUSTED ACCORDINGLY.

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 4:02 AM EDTRed Flag WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more17 hr
Apr 7, 2:50 PM EDTSmall Craft AdvisoryPHI3 days

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.